Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On properties of Bourgeois contact structures

Samuel Lisi, Aleksandra Marinković and Klaus Niederkrüger

Algebraic & Geometric Topology 19 (2019) 3409–3451
Bibliography
1 K Barth, H Geiges, K Zehmisch, The diffeomorphism type of symplectic fillings, J. Symplectic Geom. 17 (2019) 929
2 P Biran, K Cieliebak, Lagrangian embeddings into subcritical Stein manifolds, Israel J. Math. 127 (2002) 221 MR1900700
3 P Biran, M Khanevsky, A Floer–Gysin exact sequence for Lagrangian submanifolds, Comment. Math. Helv. 88 (2013) 899 MR3134415
4 M S Borman, Y Eliashberg, E Murphy, Existence and classification of overtwisted contact structures in all dimensions, Acta Math. 215 (2015) 281 MR3455235
5 F Bourgeois, A Morse–Bott approach to contact homology, PhD thesis, Stanford University (2002) MR2703292
6 F Bourgeois, Odd dimensional tori are contact manifolds, Int. Math. Res. Not. 2002 (2002) 1571 MR1912277
7 J Bowden, D Crowley, A I Stipsicz, The topology of Stein fillable manifolds in high dimensions, I, Proc. Lond. Math. Soc. 109 (2014) 1363 MR3293153
8 J Bowden, F Gironella, A Moreno, 5–Dimensional Bourgeois contact structures are tight, preprint (2019) arXiv:1903.11866
9 C Caubel, A Némethi, P Popescu-Pampu, Milnor open books and Milnor fillable contact 3–manifolds, Topology 45 (2006) 673 MR2218761
10 K Cieliebak, Subcritical Stein manifolds are split, preprint (2002) arXiv:math/0204351
11 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
12 S Courte, H–cobordismes en géométrie symplectique, PhD thesis, École Normale Supérieure de Lyon (2015)
13 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
14 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Internat. Math. Res. Notices (1996) 77 MR1383953
15 Y Eliashberg, H Hofer, D Salamon, Lagrangian intersections in contact geometry, Geom. Funct. Anal. 5 (1995) 244 MR1334868
16 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
17 F Gironella, On some examples and constructions of contact manifolds, Math. Ann. (2019)
18 E Giroux, Une structure de contact, même tendue, est plus ou moins tordue, Ann. Sci. École Norm. Sup. 27 (1994) 697 MR1307678
19 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 405 MR1957051
20 E Giroux, Ideal Liouville domains — a cool gadget, preprint (2017) arXiv:1708.08855
21 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
22 O van Koert, Lecture notes on stabilization of contact open books, Münster J. Math. 10 (2017) 425 MR3725503
23 E Lerman, Contact toric manifolds, J. Symplectic Geom. 1 (2003) 785 MR2039164
24 R Lutz, Sur la géométrie des structures de contact invariantes, Ann. Inst. Fourier (Grenoble) 29 (1979) 283 MR526789
25 P Massot, K Niederkrüger, Examples of non-trivial contact mapping classes in all dimensions, Int. Math. Res. Not. 2016 (2016) 4784 MR3564627
26 P Massot, K Niederkrüger, C Wendl, Weak and strong fillability of higher dimensional contact manifolds, Invent. Math. 192 (2013) 287 MR3044125
27 D McDuff, D Salamon, Introduction to symplectic topology, Clarendon (1998) MR1698616
28 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
29 K Niederkrüger, The plastikstufe—a generalization of the overtwisted disk to higher dimensions, Algebr. Geom. Topol. 6 (2006) 2473 MR2286033
30 A Oancea, C Viterbo, On the topology of fillings of contact manifolds and applications, Comment. Math. Helv. 87 (2012) 41 MR2874896
31 J Pardon, Contact homology and virtual fundamental cycles, J. Amer. Math. Soc. 32 (2019) 825 MR3981989
32 F Presas, A class of non-fillable contact structures, Geom. Topol. 11 (2007) 2203 MR2372846